# SDR IPXA10558989

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSE FLOOR STRUCTURE, FLOOR PANEL AT RBL 45 TO RBL 60, STA 1200 TO 1100 CORRODED INSERTS INBD AFT EDGE AND DAMAGED INSERT ON OTBD EDGE CENTER.  REPLACED PANEL IAW EO B757-5320-9692-G, SRM 53-00-50-1A1, EO B757-5100-33281-B.
